# SDR ASAA0110170

- Difficulty date: April 1, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: 6574583
- Condition: Stiff
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND L2 DOOR HANDLE STIFF TO OPERATE.  CLEANED AND LUBED HANDLE AND HANDLE OPERATED NORMALLY.  (M)
